MathSciNet Relay Station
MathSciNet bibliographic data
MR2200157 34B18 (34B15 34B16)
Chu, Jifeng; Zhou, Zhongcheng Positive solutions for singular non-linear third-order periodic boundary value problems. Nonlinear Anal. 64 (2006), no. 7, 1528–1542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement